Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 306, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 4, 2014, 4:20 PM CDT for Hinds County, Madison County, Yazoo County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2014, 4:20 PM CDT (21:20 UTC)
- Expired
- Aug 4, 2014, 5:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 51 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1708 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352
WUUS54 KJAN 042120
SVRJAN
MSC049-089-163-042200-
/O.NEW.KJAN.SV.W.0306.140804T2120Z-140804T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CDT MON AUG 4 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI...
WEST CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
SOUTH CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 500 PM CDT
* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF FLORA...AND MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EXTREME
NORTH CENTRAL HINDS...SOUTH CENTRAL YAZOO AND WEST CENTRAL MADISON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3249 9033 3250 9056 3271 9049 3268 9028
TIME...MOT...LOC 2120Z 010DEG 7KT 3261 9041
HAIL...1.00IN
WIND...60MPH
$$
CME1 follow-up statement
233
WWUS54 KJAN 042138
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT MON AUG 4 2014
MSC049-089-163-042200-
/O.CON.KJAN.SV.W.0306.000000T0000Z-140804T2200Z/
MADISON MS-HINDS MS-YAZOO MS-
438 PM CDT MON AUG 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
YAZOO...EXTREME NORTH CENTRAL HINDS AND WEST CENTRAL MADISON COUNTIES
UNTIL 500 PM CDT...
AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
PHOENIX...AND MOVING SOUTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN HINDS...EXTREME SOUTHERN
YAZOO AND EXTREME WESTERN MADISON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3249 9033 3250 9056 3271 9049 3268 9028
TIME...MOT...LOC 2139Z 031DEG 7KT 3258 9044
HAIL...1.00IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 10:32 AM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Aug 4, 10:32 AM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1032 AM CDT MON AUG 4 2014 .UPDATE... MAKING ADJUSTMENTS TO RAISE POPS A BIT FOR NORTHEAST PORTIONS OF THE ARKLAMISS THIS AFTERNOON. OTHERWISE...JUST MINOR TWEAKS WILL BE NECESSARY TO TEMPS/DEWPOINTS. && .DISCUSSION...MUCH DRIER MID/UPPER LEVEL AIR NOTED BY LZK/SHV MORNING RAOBS IN SUBSIDENT FLOW POLEWARD OF THE UPPER LEVEL TROUGH AXIS IS HELPING TO ENHANCE THE MOISTURE GRADIENT ALONG/N OF THE HWY 82 CORRIDOR. FARTHER SOUTH AND FOR MOST OF THE FORECAST AREA...PLENTY OF LOW-MID LEVEL MOISTURE/ INSTABILITY WITH PRECIPITABLE WATER VALUES > 1.75 INCHES AND VERTICAL TOTALS ~ 27 DEG C WILL SUPPORT AFTERNOON THUNDERSTORMS. ALTHOUGH FORCING MECHANISMS ARE SUBTLE...THE HRRR/LOCAL WRF KEY IN ON A POTENTIAL GREATER AXIS OF MOISTURE CONVERGENCE AND CONVECTIVE DEVELOPMENT GENERALLY ALONG/SE OF THE NATCHEZ TRACE CORRIDOR THIS AFTERNOON. BASED ON CURRENT OBSERVATIONAL TRENDS AND NEAR-TERM GUIDANCE...WE WILL INCREASE POPS SOME FOR CENTRAL/EAST MS TO THE NORTH OF I-20. AS DISCUSSED EARLIER THIS MORNING...A FEW STRONG/SEVERE STORMS WILL BE A POSSIBILITY GIVEN STRONG DAYTIME HEATING...FAIRLY STEEP MID/LOW LEVEL LAPSE RATES....AND HEALTHY DCAPE. /EC/ && .AVIATION...VFR CONDITIONS EXPECTED TODAY. SOME CONVECTION IS AGAIN EXPECTED TO DEVELOP THIS AFTERNOON PARTICULARLY ALONG AND SE OF THE NATCHEZ TRACE PARKWAY. THIS WILL BRING BRIEF MVFR RESTRICTIONS ESPECIALLY WITH THUNDERSTORMS. AFTER ABOUT 03Z...CONDITIONS LOOK TO BE QUIET WITH A TREND TOWARD MVFR CONDITIONS AFTER 06Z...ESPECIALLY FOR SITES THAT RECEIVE PRECIP. /28/ .PREV DISCUSSION... /ISSUED 445 AM CDT MON AUG 4 2014/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT...LATEST SATELLITE IMAGERY SHOWED A SHARP SHORT WAVE MOVING THROUGH THE REGION EARLY THIS MORNING AT THE BASE OF AN UPPER TROUGH. WITH THE MIDLEVEL MOISTURE GRADIENT AROUND THE HIGHWAY 82 EXPECT CONVECTIVE ACTIVITY TO BE MAINLY ALONG AND SOUTH OF INTERSTATE 20...WHICH IS SHOWN BY LOCAL AND NATIONAL WRF GUIDANCE. PWATS WILL BE FROM 1.5 NORTH TO 1.8 SOUTH. WE WILL HAVE SOME UPPER JET DYNAMICS WITH 50-60 KNOTS OF FLOW WITH THE UPPER TROUGH. THIS MAY HELP TO PROVIDE SOME ISOLATED ORGANIZED UPDRAFTS FOR A FEW STRONG TO POSSIBLY BRIEFLY SEVERE STORMS FOR THIS AFTERNOON FROM STORM MERGERS INTO EARLY THIS EVENING. THERE MAY BE SOME MICROBURST POTENTIAL WITH DCAPES GREATER 1000 AND SOME CAPES GREATER THAN 3000 J/KG. FOR TUESDAY UPPER RIDGING WILL BUILD IN FROM THE WEST AS WE START TO GET SOME HEIGHT RISES. MIDLEVEL DRYING WILL PUSH FARTHER SOUTH ACROSS THE REGION. THIS KEEP OUR CHANCES OF ISOLATED CONVECTION ACROSS THE SOUTHERN AREAS. EXPECT THE ISOLATED ACTIVITY TO DIMINISH BY TUESDAY EVENING. AS FAR AS AFTERNOON HIGHS ARE CONCERN WENT CLOSE TO MAV GUIDANCE WITH HIGHS IN THE UPPER 80S TO LOWER 90S FOR TODAY. WENT CLOSE TO NAM GUIDANCE WITH HIGHS IN THE LOWER 90S FOR TUESDAY. FOR NIGHTLY LOWS WENT CLOSE TO MAV GUIDANCE WITH LOWS FROM THE MID 60S TO AROUND 70 FOR TONIGHT. LOWS WILL BE FROM THE MIDDLE 60S TO THE LOWER 70S FOR MONDAY NIGHT. AS FAR AS POPS ARE CONCERNED WENT CLOSE TO A BLEND OF MAV AND GMOS GUIDANCE./17/ LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...PERSISTENT UPPER LEVEL TROUGH HANGING IN THE VICINITY OF THE LOWER MS VALLEY SHOULD BE CLEARED OFF TO THE EAST BY WEDNESDAY WITH FLAT RIDGING EXTENDING EAST AND NORTHEAST OUT OF TX AND OLD MEXICO TAKING TEMPORARY HOLD THROUGH AT LEAST THURSDAY. HOWEVER...BY LATE FRIDAY (AND DEFINITELY BY SATURDAY)...MODEL CONSENSUS PRETTY HIGH THAT THE RIDGE IN OUR AREA WILL AGAIN RELENT TO ACTIVE NORTHWEST FLOW...WITH THE POTENTIAL FOR ANOTHER FROPA ASSOCIATED WITH THE NORTHWEST FLOW REGIME AROUND NEXT SATURDAY. CONDITIONS WEDNESDAY THROUGH FRIDAY SHOULD BE TYPICALLY HOT CONSIDERING THE CALENDER DATE...WITH MANY LOCATIONS PERHAPS AVERAGING A LITTLE ABOVE NORMAL (WHICH IS RARE FOR THIS SUMMER). BUT MOISTURE IN THE MID TO LOWER LEVELS OF THE ATMOSPHERE WILL REMAIN PLENTIFUL AND RIDGING ALOFT NOT SUPPRESSIVE ENOUGH TO KEEP A LID ON AFTERNOON SHOWERS AND STORMS ALTHOUGH POPS GENERALLY 30 PERCENT OR LESS. THIS MOISTURE WILL ALSO COMBINE WITH THE MENTIONED HEAT TO PUSH PEAK HEAT INDICES NEAR OR A LITTLE ABOVE THE CENTURY MARK IN MANY LOCALES THIS PERIOD. AT THIS POINT WE ARE NOT ANTICIPATING HEAT ADVISORIES BECOMING NECESSARY. AS FAR AS THE POTENTIAL FOR POTENTIALLY SEVERE STORMS GOES...IT APPEARS GARDEN VARIETY SUMMER CONVECTION (I.E..NOT SEVERE) SHOULD BE THE STORY UNTIL PERHAPS LATE FRIDAY WHEN LAPSE RATES AND SHEAR START SLOWLY INCREASING FROM THE NORTH AS THE NORTHWEST FLOW REGIME ENCROACHES. FROM LATE FRIDAY AND THROUGH AT LEAST SATURDAY (AND PERHAPS EVEN LASTING INTO SUNDAY IN SOUTHERN ZONES) STORM STRENGTH COULD BE AN ISSUE WITH SOME LOCALLY HEAVY RAINFALL NOT ENTIRELY OUT OF THE QUESTION AS WELL. FOR NOW WILL HOLD OFF MENTIONING IN THE HWO DUE TO UNCERTAINTY OF IMPACT REACHING THRESHOLDS FOR WARRANTING MENTION IN THE EXTENDED TIME RANGE. LATER IN THE WEEKEND AND POSSIBLY GOING INTO EARLY NEXT WEEK IT APPEARS AN ACTIVE PATTER MAY CONTINUE IN AT LEAST SOUTHERN ZONES. MODELS SUGGESTS POTENTIAL FOR THE BOUNDARY COMING IN SATURDAY TO PERHAPS STALL NORTH OF THE COAST AND SERVE AS A BAROCLINIC ZONE FOR THUNDERSTORM CLUSTER INITIATION AND TRAVEL FOR A PERIOD OF A FEW DAYS. TEMPERATURES ACROSS THE BOARD SHOULD COOL OFF SOME BUT HUMIDITY MAY BE TOUGH TO SHAKE IN SOUTHERN ZONES. STAY TUNED TO LATER FORECASTS AS WE REFINE DETAILS CONCERNING EARLY NEXT WEEK. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 4, 3:14 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 314 PM CDT MON AUG 4 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 314 PM CDT MON AUG 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Aug 4, 3:35 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL JACKSON 32.32N 90.21W
08/04/2014 E0.25 INCH HINDS MS NWS EMPLOYEE
REPORTS OF PEA SIZE HAIL ON GALLATIN STREET NEAR
INTERSTATE 20 AND WIND GUSTS NEAR 40MPH.
&&
DCOXLocal storm report, Aug 4, 3:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 N CARTHAGE 32.76N 89.53W
08/04/2014 E0.25 INCH LEAKE MS PUBLIC
REPORTS OF PEA SIZE HAIL JUST NORTH OF CARTHAGE. RELAYED
VIA MPING.
&&
DCOXSpecial weather statement, Aug 4, 3:45 PM CDT, 35 minutes before
MSZ044-042105- LEAKE MS- 345 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MADDEN AT 345 PM CDT...MOVING SOUTHWEST AT 5 MPH. PEOPLE IN SOUTHEASTERN LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3258 8944 3269 8946 3271 8933 3258 8932 TIME...MOT...LOC 2045Z 049DEG 6KT 3264 8936 CME
Special weather statement, Aug 4, 3:58 PM CDT, 22 minutes before
MSZ062-063-042120- LINCOLN MS-LAWRENCE MS- 358 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LAWRENCE COUNTY AT 359 PM CDT... MOVING SOUTHWEST AT 5 MPH. PEOPLE IN WEST CENTRAL LAWRENCE AND EAST CENTRAL LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3145 9019 3155 9034 3165 9022 3153 9014 TIME...MOT...LOC 2059Z 042DEG 5KT 3155 9021 CME
Local storm report, Aug 4, 4:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 3 E CLINTON 32.34N 90.28W
08/04/2014 E0.75 INCH HINDS MS PUBLIC
FELL FOR AROUND 5 MINUTES
&&
DLSpecial weather statement, Aug 4, 4:18 PM CDT, 2 minutes before
MSZ042-043-047-048-042150- WARREN MS-MADISON MS-HINDS MS-YAZOO MS- 418 PM CDT MON AUG 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 418 PM CDT MON AUG 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTH OF LITTLE YAZOO AT 418 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL YAZOO...EXTREME NORTH CENTRAL HINDS...WEST CENTRAL MADISON AND EXTREME NORTHEASTERN WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3249 9025 3249 9058 3269 9054 3271 9028 TIME...MOT...LOC 2118Z 002DEG 9KT 3262 9039 GRG
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 3, 7:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 19 min |
| Aug 3, 7:27 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Aug 3, 8:05 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 4, 2:02 AM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Aug 4, 12:24 PM CDT | Special Weather Statement | JAN | Marion | 31 min |
| Aug 4, 12:28 PM CDT | Special Weather Statement | JAN | Marion | 32 min |
| Aug 4, 1:15 PM CDT | Special Weather Statement | JAN | Oktibbeha | 30 min |
| Aug 4, 2:21 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Aug 4, 2:23 PM CDT | Special Weather Statement | JAN | Scott | 27 min |
| Aug 4, 2:46 PM CDT | Special Weather Statement | JAN | Rankin | 19 min |
| Aug 4, 2:50 PM CDT | Special Weather Statement | JAN | Copiah | 20 min |
| Aug 4, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 31 min |
| Aug 4, 3:07 PM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Aug 4, 3:08 PM CDT | Special Weather Statement | JAN | Rankin | 22 min |
| Aug 4, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 48 min |
| Aug 4, 3:23 PM CDT | Special Weather Statement | JAN | Madison | 22 min |
| Aug 4, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 51 min |
| Aug 4, 3:45 PM CDT | Special Weather Statement | JAN | Leake | 20 min |
| Aug 4, 3:58 PM CDT | Special Weather Statement | JAN | Lawrence | 22 min |
| Aug 4, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 31 min |
| Aug 4, 4:18 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Aug 4, 4:23 PM CDT | Special Weather Statement | JAN | Attala | 22 min |
| Aug 4, 4:33 PM CDT | Special Weather Statement | JAN | Madison | 22 min |
| Aug 4, 4:35 PM CDT | Special Weather Statement | JAN | Franklin | 20 min |
| Aug 4, 4:41 PM CDT | Special Weather Statement | JAN | Lincoln | 24 min |
| Aug 4, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 48 min |
| Aug 4, 4:59 PM CDT | Special Weather Statement | JAN | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.